# SDR UPS08M51911

- Difficulty date: February 7, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 75,183 hours, 12,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 7150T61511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CENTER ACCESSORY COMP STR 45L CORRODED AT FRAME FWD OF DOOR 131AB F/S1129/6-90.  REPAIRED STRINGER 45L IAW MAINTENANCE MANUAL 52-31-00-02 PARA 2 TASK 52-31-00-00-801.
